Sulthan Khan

Knowledge sharing researcher....

Academic papers


Access my papers: http://www.researchgate.net/profile/Sulthan_Khan/publications

20. Jayakumar, G. D. S., & Sulthan, A. (2015). Exact distribution of Cook’s distance and identification of influential observations, Hacettepe Journal of Mathematics and Statistics, 44(1):165-178.
19. Jayakumar, G. D. S., & Sulthan, A. (2015). MODELING THE RANDOM WALK HYPOTHESIS FOR SELECT INDUSTRIES LISTED IN BSE. International Journal of Management, 6(1), 527-535.
18. Jayakumar, G. D. S., Solairaju, A., & Sulthan, A. (2014). A Multivariate Generalized Double Exponential Family of Distribution of Kind-1. Journal of Statistics and Management Systems, 17(5-6), 445-478.
17. Jayakumar, G. D. S., & Sulthan, A. (2014). A new form of Sampling Distribution of Bivariate Sample Correlation Co-efficient. Journal of Statistics and Management Systems,17(3), 235-249.
16. Jayakumar, G. D. S., Solairaju, A., & Sulthan, A. (2014).A New Form of Sam-Solai's Multivariate Generalized Normal Distribution. Research & Reviews : Journal of Statistics, 3(1), 22-43.
15. Jayakumar, G. D. S., & Sulthan, A. (2014). Modelling: Employee Perception on Training and Development. SCMS Journal of Indian Management, 11(2).
14. Jayakumar, G. D. S., & Sulthan, A. (2014). EXACT DISTRIBUTION OF HAT VALUES AND IDENTIFICATION OF LEVERAGE POINTS. Journal of Reliability and Statistical Studies, 7(1).
13. Jayakumar, G. D. S., & Sulthan, A. (2014). Identification of multicollinearity and it’s effect in model selection, Electronic Journal of Applied Statistical Analysis,153-179.
12. David Sam Jayakumar, G. S. & Sulthan, A. (2014). Heteroscedasticity in Survey Data and Model Selection Based on Weighted Schwarz-Bayesian Information Criterion. Research & Reviews: Journal of Statistics, 2(3), 8-23.
11. Jayakumar, G. D. S., Solairaju, A., & Sulthan, A. (2013), A New Generalisation of Sam- SolaiâAZs Multivariate Additive Chi-Square Distribution, Math. Sci. research journal, 17(5), 136-149.
10. David Sam Jayakumar, G. S., & Sulthan, A. (2013). Stress Symptoms: Structural Equation Modelling. SCMS Journal of Indian Management, 10(3).
9. Dr. G.S.David Sam Jayakumar & A.Sulthan, Modelling the Selection of Returns Distribution of G7 Countries, Res. J. Management Sci.,1-15(2013)
8. Jayakumar, G. D. S., & Sulthan, A. (2013). HETEROSCEDASTICITY IN SURVEY DATA AND MODEL SELECTION BASED ON WEIGHTED HANNAN-QUINN INFORMATION
CRITERION. Journal of Reliability and Statistical Studies, 6(2).
7. Jayakumar, G. D. S., Solairaju, A., & Sulthan, A. (2013), A NEW GENERALISATION OF SAM-SOLAI’S MULTIVARIATE HYPERBOLIC SECANT DISTRIBUTION, Math. Sci.
research journal, 17(12):300-342.
6. Jayakumar, G. D. S., Solairaju, A., & Sulthan, A. (2013). A NEW GENERALISATION OF SAM-SOLAI’S MULTIVARIATE ADDITIVE F-DISTRIBUTION OF KIND-2*.
International Research Journal of Pure Algebra ISSN: 2248-9037, 3(2).
5. Jayakumar, G. D. S., & Sulthan, A., (2013). Testing the Weak Form Efficiency of Indian Stock Market with Special Reference to NSE. Advances In Management, 6, 9.
4. Jayakumar, G. D. S., Solairaju, A., & Sulthan, A. (2013). A New Generalisation of Sam- Solai’s Multivariate Additive Gamma Distribution, Mathematical Sciences Research Journal, Vol.17 , 39-52
3. Jayakumar, G. D. S., Solairaju, A., & Sulthan, A. (2012). A NEW GENERALISATION OF SAM-SOLAI’S MULTIVARIATE ADDITIVE NAGAKAMI-M DISTRIBUTION. International Research Journal of Pure Algebra ISSN: 2248-9037, 2(9).
2. Jayakumar, G. D. S., Solairaju, A., & Sulthan, A. (2012). A NEW GENERALISATION OF SAM-SOLAI’S MULTIVARIATE WIGNER DISTRIBUTION OF KIND-1 OF TYPE-B*. International Research Journal of Pure Algebra ISSN: 2248-9037, 2(12).
1. Jayakumar, G. D. S., Solairaju, A., & Sulthan, A. (2012). âAc A NEW GENERALISATION OF SAM-SOLAI’S MULTIVARIATE ADDITIVE EXPONENTIAL DISTRIBUTION*. International Research Journal of Pure Algebra ISSN: 2248-9037, 2(12).